Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2021 year

HOMOGENIZATION OF ATTRACTORS OF REACTION–DIFFUSION SYSTEM WITH RAPIDLY OSCILLATING TERMS IN AN ORTHOTROPIC POROUS MEDIUM. Journal of Mathematical Sciences, Vol. 259, No. 2, November, 2021.

Go to publication Download (482.5 KB)

Authors: Chepyzhov V., Bekmaganbetov K.A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site